Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Subalgebras of spaces of continuous functions


Author: Walter Rudin
Journal: Proc. Amer. Math. Soc. 7 (1956), 825-830
MSC: Primary 46.2X
DOI: https://doi.org/10.1090/S0002-9939-1956-0082650-1
MathSciNet review: 0082650
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Louis Antoine, Sur l'homéomorphie de deux figures et de leurs voisinages, J. Math. Pures Appl. (8) vol. 4 (1921) pp. 221-325.
  • [2] Arnaud Denjoy, Sur les fonctions analytiques uniformes qui restent continues sur un ensemble parfait discontinu de singularités, C. R. Acad. Sci. Paris vol. 148 (1909) pp. 1154-1156.
  • [3] S. N. Mergelyan, Uniform approximations to functions of a complex variable, Uspehi Mathematičeskih (N.S.) vol. 7 (48) (1952) pp. 31-122; Amer. Math. Soc. Translations, no. 101, 1954. MR 0051921 (14:547e)
  • [4] J. L. Walsh, Über die Entwicklung einer Funktion einer komplexen Veränderlichen nach Polynomen, Math. Ann. vol. 96 (1926) pp. 437-450. MR 1512332
  • [5] John Wermer, On algebras of continuous functions, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 866-869. MR 0058877 (15:440g)
  • [6] -, Bull. Amer. Math. Soc. vol. 61 (1955) p. 48.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0082650-1
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society